MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO NAVLOCK, UNIVERSAL TRACKER ADAPTER FOR INSTRUMENTS FROM 20 TO 27MM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO NAVLOCK, UNIVERSAL TRACKER ADAPTER FOR INSTRUMENTS FROM 20 TO 27MM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 6000-999-005
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/08/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during equipment testing conducted at the user facility the device's top was found to be broken off.  no medical intervention and no adverse consequences were reported with this event.As this event occurred during testing at the user facility, there was no patient involvement and no delay to a surgical procedure.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
 
Event or Problem Description

Brand Name
NAVLOCK, UNIVERSAL TRACKER ADAPTER FOR INSTRUMENTS FROM 20 TO 27MM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key7818791
Report Number0001811755-2018-01620
Device Sequence Number13832434
Product Code HAW
UDI-Device Identifier04546540391933
UDI-Public04546540391933
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number6000-999-005
Device Lot NumberX08
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/08/2018
Supplement Date Received by Manufacturer01/09/2019
Initial Report FDA Received Date08/27/2018
Supplement Report FDA Received Date01/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1